# SDR 02FDEA00535

- Difficulty date: July 31, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Pin
- Part number: A5557210100000
- Condition: Rotated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACHMENT TAPERED PIN & SLEEVE ASSEMBLIES RED INDICATOR MARKS SHOW PIN ROTATION AT ALL SIX LOCATIONS.  REMOVED AND REPLACED PINS PER AMM 55-30-11 & EA 6-5530-64304.
